Mathematical Notes

, Volume 63, Issue 1, pp 120–123 | Cite as

A trajectory attractor of a nonlinear elliptic system in an unbounded domain

  • S. V. Zelik
Brief Communications

Key words

nonlinear elliptic system Laplace operator Sobolev space trajectory attractor attractive sets 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Babin,Izv. Ross. Akad. Nauk Ser. Mat. [Russian Acad. Sci. Izv. Math.],58, No. 2, 3–18 (1994).MATHMathSciNetGoogle Scholar
  2. 2.
    M. I. Vishik and S. V. Zelik,Mat. Sb. [Russian Acad. Sci. Sb. Math.],187, No. 12, 21–56 (1996).MathSciNetGoogle Scholar
  3. 3.
    S. V. Zelik,Mat. Zametki [Math. Notes],61, No. 3, 447–450 (1997).MATHMathSciNetGoogle Scholar
  4. 4.
    A. Calsina, X. Mora, and J. Sola-Morales,J. Differential Equations,102, 244–304 (1993).CrossRefMathSciNetGoogle Scholar
  5. 5.
    V. V. Chepyzhov and M. I. Vishik,C. R. Acad. Sci. Paris. Sér. A,231, 1309–1314 (1995).MathSciNetGoogle Scholar
  6. 6.
    V. V. Chepyzhov and M. I. Vishik, “Evolution equations and their trajectory attractors,”J. Math. Pures Appl. (9) (1997) (to appear).Google Scholar
  7. 7.
    A. V. Babin and M. I. Vishik,Attractors of Evolution Equations [in Russian], Nauka, Moscow (1989).Google Scholar
  8. 8.
    V. V. Chepyzhov and M. I. Vishik,J. Math. Pures Appl. (9),73, No. 3, 279–333 (1994).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • S. V. Zelik
    • 1
  1. 1.Institute of Problems of Data TransmissionRussian Academy of SciencesUSSR

Personalised recommendations